ON A CONSTRUCTION METHOD FOR PERMUTATIONS OVER FINITE FIELDS
( Pp. 85-89)

For read the full article, please, register or log in
Abstract:
In this paper, we consider a method for constructing new permutations from the original permutations of a finite field, which generalizes the results from [1] how to increase the dimension of regular systems of functions. For constructed substitutions, a linear characteristic is calculated.
How to Cite:
Coy P.O., (2019), ON A CONSTRUCTION METHOD FOR PERMUTATIONS OVER FINITE FIELDS. Computational Nanotechnology, 2: 85-89. DOI: 10.33693/2313-223X-2019-6-2-85-89
Reference list:
Nikonov V.G., Sarantsev A.V. Metody kompaktnoy realizatsii biektivnykh otobrazheniy, zadannykh regulyarnymi sistemami odnotipnykh bulevykh funktsiy // Vestnik Rossiyskogo universiteta druzhby narodov. Seriya: Prikladnaya i komp yuternaya matematika. 2003. T. 2. № 1. S. 94-105.
Lidl R., Niderrayter G. Konechnye polya. M.: Mir. 1988. 822 c.
Bugrov A.D. Kusochno-affinnye podstanovki konechnykh poley // Prikladnaya diskretnaya matematika. 2015. № 4 (30). C. 5-23.
Logachev O.A., Sal nikov A.A., YAshchenko V.V. Bulevy funktsii v teorii kodirovaniya i kriptologii. M.: Izd-vo MTSNMO. 2004. 584 c.